# SDR SIMA9701981

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0028
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: S5367240620801
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-1 INSPECTION TASK CARD ZL-141-GVI-10020-001, MAINTENANCE DISCOVERED CORROSION AROUND NUTPLATES ON FLOORBEAM NR 36 AND NR 39.  CORROSION WAS OUT OF LIMITS IAW SRM 53-61-00.  MAINTENANCE REMOVED AND INSTALLED FLOOR BEAMS IAW SRM 51-24-00 AND SRM 51-25-01.  AIRCRAFT WAS RETURNED TO SERVICE.  ACFT TT:  22,462.4 HOURS.  ACFT TC:  28,732.  REF: OPERATOR CONTROL NR 97ZZZX3398.  (X)
